# SDR DXTA2025040102856

- Difficulty date: March 29, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N685QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605650
- Aircraft time: 14,883 hours, 11,398 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shaft
- Condition: Failed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR PRECATCH LEVER: WHILE OPERATING PRE-CATCH LEVER, RED HANDLE FELL OFF.  RED HANDLE LEFT IN SEAT 10. CORRECTIVE ACTION: REMOVED AND REPLACED PRECATCH SHAFT PN: 6211315-31 AND HANDLE PN: 6211315-38 REF CE560XLS AMM 52-10-01. PERFORMED OPERATIONAL CHECKS OF THE PRECATCH ASSEMBLY WITH NO FURTHER DEFECTS NOTED AT THIS TIME.
